# SDR RAIA980710

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 7000700967
- Condition: Failed
- Location: E/E Bay
- Part time: 4,567 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7789 - JFK - LEFT AIR DATA COMPUTER FAILED.  MAINTENANCE REPLACED LEFT AIR DATA COMPUTER.  (M)
